# SDR 97ZZZX1416

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12411
- Make and model: Boeing 727243
- Aircraft serial: 22052
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON RT WING LOWER CAP OF FRONT SPAR, WS 519, AFT OF NR 6 L/E SLAT ACTUATOR.
